# SDR C2XA99IA455

- Difficulty date: August 29, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N16731
- Make and model: Emb EMB-120RT
- Aircraft serial: 120190
- System (JASC): 5411 · Nacelle/Pylon, Frame/Spar/Rib
- Part: Frame
- Part number: 12003851001
- Condition: Cracked
- Location: Lt Nacelle
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CONTINENTAL EXPRESS C-CHECK, FOUND LEFT NACELLE FRAME NR 1 CRACKED.  REMOVED AND REPLACED FRAME NR 1 IAW CONTINENTAL EXPRESS EC5410-01033.  AIRCRAFT APPROVED FOR RETURN TO SERVICE.  (M)
